On Normalizing Spaces for a Singular Integral Operator with Degenerating Symbol
Differencialʹnye uravneniâ, Tome 41 (2005) no. 9, pp. 1210-1217
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_9_a6,
author = {G. V. Kovaleva},
title = {On {Normalizing} {Spaces} for a {Singular} {Integral} {Operator} with {Degenerating} {Symbol}},
journal = {Differencialʹnye uravneni\^a},
pages = {1210--1217},
year = {2005},
volume = {41},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_9_a6/}
}
G. V. Kovaleva. On Normalizing Spaces for a Singular Integral Operator with Degenerating Symbol. Differencialʹnye uravneniâ, Tome 41 (2005) no. 9, pp. 1210-1217. http://geodesic.mathdoc.fr/item/DE_2005_41_9_a6/